# SDR CALA2025120211704

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N29978
- Make and model: Boeing 787-9
- Aircraft serial: 66137
- Aircraft time: 26,934 hours, 2,676 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 ARM DIFICULT TO MOVE FOUND DOOR ARMING LEVER COVER DIFFICULT TO MOVE TO BE THE ISSUE. REMOVED OBSTRUCTION AS NEEDED. NO FURTHER DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.
